Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 321, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 7, 2018, 3:14 PM CDT for Johnston County, Marshall County, Oklahoma. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2018, 3:14 PM CDT (20:14 UTC)
- Expired
- Jun 7, 2018, 3:48 PM CDT
- In force
- 34 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Johnston County, OK, Marshall County, OK
The radar
The Norman radar (KTLX), 142 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2137 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
772
WUUS54 KOUN 072014
SVROUN
OKC069-095-072100-
/O.NEW.KOUN.SV.W.0321.180607T2014Z-180607T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
314 PM CDT THU JUN 7 2018
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southwestern Johnston County in southeastern Oklahoma...
Northern Marshall County in southeastern Oklahoma...
* Until 400 PM CDT
* At 314 PM CDT, a severe thunderstorm was located near Mannsville,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Madill, Tishomingo, Dickson, Mannsville, Ravia, Lebanon, Russett,
Little City, northern Lake Texoma and Oakland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3412 9697 3417 9694 3424 9693 3426 9668
3412 9658 3411 9659 3411 9658 3410 9658
3393 9690
TIME...MOT...LOC 2014Z 334DEG 15KT 3416 9686
HAIL...1.00IN
WIND...60MPH
$$
MAHALE2 follow-up statements
029
WWUS54 KOUN 072042
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
342 PM CDT THU JUN 7 2018
OKC069-072052-
/O.CAN.KOUN.SV.W.0321.000000T0000Z-180607T2100Z/
Johnston OK-
342 PM CDT THU JUN 7 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JOHNSTON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3412 9697 3417 9694 3417 9667 3416 9665
3417 9664 3416 9664 3416 9662 3415 9661
3414 9661 3414 9660 3413 9658 3411 9659
3411 9658 3410 9658 3393 9690 3394 9690
TIME...MOT...LOC 2042Z 334DEG 15KT 3405 9680
$$
OKC095-072100-
/O.CON.KOUN.SV.W.0321.000000T0000Z-180607T2100Z/
Marshall OK-
342 PM CDT THU JUN 7 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHERN MARSHALL COUNTY...
At 342 PM CDT, a severe thunderstorm was located near Madill, moving
southeast at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Madill, Lebanon, Little City, northern Lake Texoma and Oakland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3412 9697 3417 9694 3417 9667 3416 9665
3417 9664 3416 9664 3416 9662 3415 9661
3414 9661 3414 9660 3413 9658 3411 9659
3411 9658 3410 9658 3393 9690 3394 9690
TIME...MOT...LOC 2042Z 334DEG 15KT 3405 9680
HAIL...<.75IN
WIND...60MPH
$$
MAHALE443
WWUS54 KOUN 072048
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
348 PM CDT THU JUN 7 2018
OKC095-072058-
/O.CAN.KOUN.SV.W.0321.000000T0000Z-180607T2100Z/
Marshall OK-
348 PM CDT THU JUN 7 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARSHALL COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
LAT...LON 3412 9697 3417 9694 3417 9667 3416 9665
3417 9664 3416 9664 3416 9662 3415 9661
3414 9661 3414 9660 3413 9658 3411 9659
3411 9658 3410 9658 3393 9690 3394 9690
TIME...MOT...LOC 2047Z 334DEG 15KT 3403 9679
$$
MAHALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:05 PM CDT, 9 minutes earlier.
Area forecast discussion, Jun 7, 3:05 PM CDT, 9 minutes before
Area Forecast Discussion National Weather Service Norman OK 305 PM CDT Thu Jun 7 2018 .DISCUSSION... Strong to occasionally severe storms across southern Oklahoma, continue to push slowly southward this afternoon. An associated outflow boundary extends from near Mangum to north of Vernon and Wichita Falls, then east along the Red River. The convection early this morning and afternoon has certainly change the airmass across roughly the eastern two-thirds of Oklahoma with the exception of far southeast Oklahoma. Despite decent insolation across northwestern and west central Oklahoma, very breezy east and southeast winds are keeping temperatures somewhat cooler. Mid level clouds over the Texas Panhandle are moving east and developing as a wave approaches the area from New Mexico. Increased lift and the outflow boundary in southwest Oklahoma may result in severe convection over the next hour or two. If storms form, large hail and damaging wind gusts will be likely as storms move east and southeast. After the wave moves east of the area Friday a period of dry weather may begin. We will keep in some slight chances of rain for Friday evening as a few storms may move across parts of western and northern Oklahoma. A shortwave may skirt the southern plains on Sunday but for now will keep POPS below 20 percent. Thunderstorm chances may increase again by late Tuesday into Wednesday as storms form to the north of Oklahoma and move southward. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 73 93 73 94 / 20 10 10 0 Hobart OK 73 97 74 98 / 40 10 10 0 Wichita Falls TX 76 97 76 98 / 20 10 10 0 Gage OK 70 97 71 100 / 30 10 20 0 Ponca City OK 71 92 72 94 / 20 10 20 0 Durant OK 74 91 73 92 / 20 0 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. &&
Hazardous weather outlook, Jun 7, 12:23 PM CDT, 2 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1223 PM CDT Thu Jun 7 2018 OKZ004>048-050>052-TXZ083>090-081100- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1223 PM CDT Thu Jun 7 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is a slight risk of severe thunderstorms across parts of western Oklahoma and western north Texas. A marginal risk covers the rest of Oklahoma and north Texas. .Location... The slight risk area is generally along and west of an Alva to Frederick and Seymour Texas line. The rest of the area is included in a marginal risk. .Timing... The most likely time for severe storms will be from 1 pm through about midnight. .Impacts... Hail to the size of golf balls and winds to 70 mph will be possible with the stronger storms. Locally heavy rainfall is also a concern with flooding possible. .Discussion... Scattered to widespread showers and thunderstorms will continue to develop along and ahead of an outflow boundary this afternoon and evening. Unstable air ahead of the boundary will result in a risk of severe storms, especially across southwest Oklahoma and western north Texas. Other storms are expected to develop across the Texas Panhandle near a dryline. Storms that develop in panhandle will move into western Oklahoma and western north Texas during the evening .Spotter and Emergency Management Statement... Storm spotter groups and emergency management personnel across Oklahoma and western north Texas should be prepared for severe weather operations. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... There will be a chance of thunderstorms Friday, and again from Sunday night through Wednesday night. There is a Marginal Risk of severe thunderstorms Friday, north of a line from Cheyenne to Watonga to Stillwater. .Heat... High temperatures in the 90s, with heat indices around 100 are expected through early next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jun 7, 1:51 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
151 PM CDT THU JUN 7 2018
OKZ037-044-045-TXZ085-086-090-071915-
Tillman OK-Cotton OK-Jefferson OK-Clay TX-Wichita TX-Wilbarger TX-
151 PM CDT THU JUN 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR southern Tillman...southern
Cotton...southwestern Jefferson...northern Clay...Wichita and east
central Wilbarger Counties Until 215 PM CDT...
AT 147 PM CDT, the leading edge of strong and gusty thunderstorm
winds extended along a line extending from 4 miles north of Davidson
to near Randlett to 5 miles west of Sugden, moving south at 20 MPH.
HAZARDS INCLUDE...
Wind gusts 40 to 45 MPH...
Locations impacted include...
Wichita Falls, Burkburnett, Henrietta, Iowa Park, Electra,
Grandfield, Ryan, Petrolia, Byers, Dean, Randlett, Davidson, Jolly,
Devol, Sugden, Loveland, Sheppard AFB, Oklaunion, Pleasant Valley and
Taylor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3390 9856 3416 9922 3438 9905 3423 9849
3413 9796 3388 9797 3389 9798 3376 9798
TIME...MOT...LOC 1847Z 12DEG 19KT 3431 9907 3417 9851 3409 9807
MAHALESpecial weather statement, Jun 7, 2:12 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
212 PM CDT THU JUN 7 2018
OKZ040>042-046-047-051-071945-
Carter OK-Garvin OK-Johnston OK-Pontotoc OK-Marshall OK-Murray OK-
212 PM CDT THU JUN 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR Carter...southeastern Garvin...
western Johnston...southwestern Pontotoc...northwestern Marshall and
Murray Counties Until 245 PM CDT...
AT 210 PM CDT, strong thunderstorms were along a line extending from
4 miles northwest of Fitzhugh to 3 miles southeast of Dougherty to
near Healdton, moving southeast at 25 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Ardmore, Sulphur, Davis, Lone Grove, Healdton, Wilson, Dickson,
Mannsville, Roff, Springer, Mill Creek, Fitzhugh, Dougherty, Gene
Autry, Tatums, Ratliff City, Hickory, Graham, Reagan and Turner
Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3408 9756 3454 9756 3461 9715 3477 9683
3454 9659 3414 9684 3407 9697
TIME...MOT...LOC 1910Z 332DEG 22KT 3469 9684 3437 9700 3421 9749
MAHALESpecial weather statement, Jun 7, 2:26 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
226 PM CDT THU JUN 7 2018
OKZ033-036-TXZ083>086-072015-
Harmon OK-Jackson OK-Wichita TX-Foard TX-Wilbarger TX-Hardeman TX-
226 PM CDT THU JUN 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Harmon...
southwestern Jackson...southern Wichita...east central Foard...
Wilbarger and Hardeman Counties Until 315 PM CDT...
AT 224 PM CDT, the leading edge of strong and gusty thunderstorm
winds extended along a line extending from 5 miles south of Duke to 4
miles north of Vernon to 3 miles northeast of Electra to 3 miles east
of Iowa Park, moving west at 35 MPH.
HAZARDS INCLUDE...
Wind gusts 40 to 45 MPH...
Locations impacted include...
Northern Wichita Falls, Vernon, Quanah, Iowa Park, Electra,
Chillicothe, Eldorado, Sheppard AFB, Harrold, Goodlett, Lockett,
Medicine Mound, Fargo, Odell, Oklaunion, Grayback, Pleasant Valley,
Haynesville, Rayland and Copper Breaks State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3454 10000 3465 9954 3422 9922 3395 9843
3385 9892 3401 9951 3410 9977 3443 10000
TIME...MOT...LOC 1924Z 76DEG 32KT 3458 9958 3421 9931 3405 9886 3396
9861
MAHALESpecial weather statement, Jun 7, 2:28 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 228 PM CDT THU JUN 7 2018 TXZ085-072000- Wilbarger TX- 228 PM CDT THU JUN 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR northwestern Wilbarger County Until 300 PM CDT... AT 224 PM CDT, a strong thunderstorm was located 4 miles west of Fargo, moving northeast at 5 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Fargo. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3422 9943 3432 9946 3439 9930 3424 9921 TIME...MOT...LOC 1924Z 247DEG 6KT 3430 9935 MAHALE
Local storm report, Jun 7, 2:29 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
229 PM CDT THU JUN 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM TSTM WND GST 1 NW SULPHUR 34.52N 96.99W
06/07/2018 M58 MPH MURRAY OK AWOS
58 MPH GUST MEASURED AT SULPHUR MUNINCIPAL
AIRPORT.
&&
PWSpecial weather statement, Jun 7, 2:52 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 252 PM CDT THU JUN 7 2018 OKZ033-034-036-072030- Harmon OK-Greer OK-Jackson OK- 252 PM CDT THU JUN 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR east central Harmon...south central Greer and northwestern Jackson Counties Until 330 PM CDT... AT 248 PM CDT, a strong thunderstorm was located near Duke, moving east at 25 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Locations impacted include... Duke and McQueen. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3458 9969 3472 9972 3478 9945 3465 9939 TIME...MOT...LOC 1948Z 250DEG 23KT 3466 9963 MAHALE
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 1:53 AM CDT | Special Weather Statement | OUN | Harper | 52 min |
| Jun 7, 2:29 AM CDT | Special Weather Statement | OUN | Woods | 61 min |
| Jun 7, 3:05 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 25 min |
| Jun 7, 3:29 AM CDT | Special Weather Statement | OUN | Woods | 31 min |
| Jun 7, 3:58 AM CDT | Special Weather Statement | OUN | Alfalfa | 32 min |
| Jun 7, 4:07 AM CDT | Special Weather Statement | OUN | Major | 23 min |
| Jun 7, 4:20 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 25 min |
| Jun 7, 4:43 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major | 32 min |
| Jun 7, 5:09 AM CDT | Special Weather Statement | OUN | Alfalfa, Major | 36 min |
| Jun 7, 5:32 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Grant, Major, Woods | 3 hr |
| Jun 7, 5:41 AM CDT | Special Weather Statement | OUN | Alfalfa, Grant | 34 min |
| Jun 7, 5:44 AM CDT | Special Weather Statement | OUN | Major | 31 min |
| Jun 7, 5:56 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kingfisher | 49 min |
| Jun 7, 6:11 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 34 min |
| Jun 7, 6:40 AM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Major | 3 hr |
| Jun 7, 6:43 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay, Kingfisher | 47 min |
| Jun 7, 7:20 AM CDT | Special Weather Statement | OUN | Kay, Logan, Noble | 40 min |
| Jun 7, 7:38 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 31 min |
| Jun 7, 7:44 AM CDT | Areal Flood Advisory | OUN | Garfield, Kay, Noble, Payne | 3 hr |
| Jun 7, 7:53 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 37 min |
| Jun 7, 8:02 AM CDT | Areal Flood Advisory | OUN | Logan, Noble, Payne | 3 hr |
| Jun 7, 8:13 AM CDT | Special Weather Statement | OUN | Grady | 32 min |
| Jun 7, 8:16 AM CDT | Special Weather Statement | OUN | Lincoln | 29 min |
| Jun 7, 8:23 AM CDT | Flash Flood Warning | OUN | Logan, Noble, Payne | 5 hr |
| Jun 7, 8:29 AM CDT | Special Weather Statement | OUN | Lincoln, Payne | 46 min |
| Jun 7, 8:41 AM CDT | Special Weather Statement | OUN | Canadian | 34 min |
| Jun 7, 8:47 AM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Oklahoma, Payne | 118 min |
| Jun 7, 8:51 AM CDT | Special Weather Statement | OUN | Lincoln | 24 min |
| Jun 7, 8:53 AM CDT | Special Weather Statement | OUN | Grady | 37 min |
| Jun 7, 8:54 AM CDT | Areal Flood Advisory | OUN | Caddo | 2 hr |
| Jun 7, 8:58 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 47 min |
| Jun 7, 9:07 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 38 min |
| Jun 7, 9:24 AM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 2 hr |
| Jun 7, 9:26 AM CDT | Special Weather Statement | OUN | Oklahoma | 34 min |
| Jun 7, 9:32 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 43 min |
| Jun 7, 9:43 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Jun 7, 9:49 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 41 min |
| Jun 7, 9:51 AM CDT | Areal Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 54 min |
| Jun 7, 9:59 AM CDT | Flash Flood Warning | OUN | Canadian, Logan, Oklahoma | 2 hr |
| Jun 7, 10:10 AM CDT | Special Weather Statement | OUN | Logan | 35 min |
| Jun 7, 10:18 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 42 min |
| Jun 7, 10:28 AM CDT | Special Weather Statement | OUN | Grady | 32 min |
| Jun 7, 10:32 AM CDT | Special Weather Statement | OUN | Pontotoc, Seminole | 28 min |
| Jun 7, 10:37 AM CDT | Special Weather Statement | OUN | Oklahoma | 23 min |
| Jun 7, 10:40 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 50 min |
| Jun 7, 10:46 AM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Noble | 119 min |
| Jun 7, 10:59 AM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Jun 7, 11:08 AM CDT | Special Weather Statement | OUN | Cleveland | 37 min |
| Jun 7, 11:09 AM CDT | Areal Flood Advisory | OUN | Pontotoc, Pottawatomie, Seminole | 3 hr |
| Jun 7, 11:10 AM CDT | Special Weather Statement | OUN | McClain | 35 min |
| Jun 7, 11:15 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 45 min |
| Jun 7, 11:20 AM CDT | Flash Flood Warning | OUN | Cleveland, Oklahoma | 115 min |
| Jun 7, 11:25 AM CDT | Special Weather Statement | OUN | Grady | 35 min |
| Jun 7, 11:28 AM CDT | Flash Flood Warning | OUN | Caddo, Cleveland, Grady, McClain | 3 hr |
| Jun 7, 11:40 AM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie | 3 hr |
| Jun 7, 11:46 AM CDT | Special Weather Statement | OUN | Cleveland, Grady | 29 min |
| Jun 7, 11:56 AM CDT | Special Weather Statement | OUN | Pottawatomie | 34 min |
| Jun 7, 12:04 PM CDT | Flash Flood Warning | OUN | Caddo, Cleveland, Grady, McClain, Pottawatomie | 116 min |
| Jun 7, 12:05 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 40 min |
| Jun 7, 12:14 PM CDT | Special Weather Statement | OUN | McClain | 31 min |
| Jun 7, 12:29 PM CDT | Special Weather Statement | OUN | Garvin | 31 min |
| Jun 7, 12:36 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 39 min |
| Jun 7, 12:44 PM CDT | Special Weather Statement | OUN | Grady | 31 min |
| Jun 7, 12:46 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, Grady, McClain, Pottawatomie | 119 min |
| Jun 7, 1:02 PM CDT | Areal Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, Lincoln, McClain and 2 more | 4 hr |
| Jun 7, 1:19 PM CDT | Special Weather Statement | OUN | Garvin, Murray, Stephens | 26 min |
| Jun 7, 1:34 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray, Stephens | 116 min |
| Jun 7, 1:40 PM CDT | Special Weather Statement | OUN | Garvin, Murray, Pontotoc | 35 min |
| Jun 7, 2:02 PM CDT | Areal Flood Warning | OUN | Caddo, Cleveland, Comanche, Grady, McClain, Pottawatomie | 3 hr |
| Jun 7, 2:12 PM CDT | Special Weather Statement | OUN | Carter, Murray | 33 min |
| Jun 7, 2:19 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray | 41 min |
| Jun 7, 2:42 PM CDT | Flash Flood Warning | OUN | Carter, Johnston, Murray | 3 hr |
| Jun 7, 2:44 PM CDT | River Flood Warning | OUN | Oklahoma | 12 hr |
| Jun 7, 2:50 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall | 40 min |
| Jun 7, 2:52 PM CDT | Special Weather Statement | OUN | Jackson | 38 min |
| Jun 7, 3:30 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall | 3 hr |
| Jun 7, 3:37 PM CDT | Special Weather Statement | OUN | Bryan | 38 min |
| Jun 7, 3:51 PM CDT | Areal Flood Advisory | OUN | Bryan, Marshall | 3 hr |
| Jun 7, 6:15 PM CDT | Special Weather Statement | OUN | Tillman | 30 min |
| Jun 7, 6:48 PM CDT | Special Weather Statement | OUN | Tillman | 27 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.